# SDR FDKA200702073

- Difficulty date: February 17, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N810LR
- Make and model: Dhav DHC8102
- Aircraft serial: 003
- Aircraft time: 44,147 hours, 57,727 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6190 JFK-BDL (1255 PHX LCL).  LAVATORY SMOKE DETECTOR BEEPED.  PILOT DE-POWERED AND RE-POWERED THE ACFT AND THE FLIGHT ATTENDANT TESTED THE SMOKE DETECTOR AND NO DEFECTS WERE NOTED.
